Hopp til hovedinnhold

Ilia Zlotnikov

Stipendiat

Det teknisk-naturvitenskapelige fakultet
Institutt for matematikk og fysikk
Publications
  • Vitenskapelige publikasjoner
    • Rashkovskii, Alexander; Ulanovskii, Alexander; Zlotnikov, Ilia

      (2023)

      On 2-dimensional mobile sampling.

      Applied and Computational Harmonic Analysis

      ISSN 1063-5203.

      Volum 62.

      s.1-23.

      DOI: 10.1016/j.acha.2022.08.001

    • Ulanovskii, Alexander; Zlotnikov, Ilia

      (2022)

      On geometry of the unit ball of Paley-Wiener space over two symmetric intervals.

      International mathematics research notices

      ISSN 1073-7928.

      s.1-35.

      DOI: 10.1093/imrn/rnac043

    • Ulanovskii, Alexander; Zlotnikov, Ilia

      (2021)

      Reconstruction of bandlimited functions from space-time samples.

      Journal of Functional Analysis

      ISSN 0022-1236.

      Volum 280.

      Hefte 9.

      s.1-14.

      DOI: 10.1016/j.jfa.2021.108962

    • Zlotnikov, Ilia; Kislyakov, Sergey V.

      (2020)

      Grothendieck Theorem for Some Uniform Algebras and Modules Over Them.

      Journal of Mathematical Sciences

      ISSN 1072-3374.

      Volum 251.

      Hefte 2.

      s.230-238.

      DOI: 10.1007/s10958-020-05084-6

    • Stolyarov, Dmitriy M.; Vasyunin, Vasily; Zatitskiy, Pavel; Zlotnikov, Ilia Konstantinovich

      (2019)

      Distribution of martingales with bounded square functions.

      Comptes rendus. Mathematique

      ISSN 1631-073X.

      Volum 357.

      Hefte 8.

      s.671-675.

      DOI: 10.1016/j.crma.2019.08.003

  • Bøker og kapitler
  • Formidling
  • Kunstnerisk produksjon
  • Kommersialisering
  • Cristin hovedlogo, Cristin current research information system in Norway